| Catalog Number |
153204 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that one of our resident¿s 18 fr latex foley catheter had defect.The foley tubing detached from the red seal portion.They had attached photos.Catheter had been inserted (b)(6) 2025 and detached today (b)(6) 2025.Provided lot# was ngjx6349.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Corrections: d, g.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the one of our resident¿s 18 fr latex foley catheter had defect.The foley tubing detached from the red seal portion.They had attached photos.Catheter had been inserted (b)(6) 2025 and detached today (b)(6) 2025.Provided lot# was ngjx6349.